Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Depo provera withdrawal

Has anyone experienced the night mare of stomach issues after quitting the Depo shot. I only took one back in 2012 and all though I have come a long way I still have issues. I'm anxious and have bad anxiety. I haven't been myself in almost 3 years from one shot. I lost a lot of weight after not returning for another shot and I'm already a small women.
2 Responses
Avatar universal
Same here had one shot a year ago and the anxiety and sweating is bad we can't conceive and I went from 110 pounds to 135 it *****
Avatar universal
I was given the Depo shot because my period is lasting well over 6 weeks. (I have lost track). The Depo shot caused my hair to fall out. I have extremely thick curly hair, halfway down the middle of my back. By the time I got off the Depo shot my hair was so thin I had to put a ponytail holder around 4-5 times and my hair is now barely past my shoulders. It's horrible. And to top it off, I am still having my periods for 6+ weeks. I got off the shot and started taking vitamins for my hair. Guess I would rather have my pretty hair and an infinite period over being bald!!!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.